Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 66, NWS Green Bay, WI

August 24, 2020Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 24, 2020, 11:19 PM CDT for Waushara County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2020, 11:19 PM CDT (04:19 UTC)
Expired
Aug 25, 2020, 12:15 AM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1184 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

312 
WUUS53 KGRB 250419
SVRGRB
WIC137-250515-
/O.NEW.KGRB.SV.W.0066.200825T0419Z-200825T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1119 PM CDT Mon Aug 24 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southwestern Waushara County in central Wisconsin...

* Until 1215 AM CDT.

* At 1119 PM CDT, a severe thunderstorm was located 11 miles north of
  Westfield, or 13 miles east of Friendship, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wautoma, Dakota, Richford, Coloma and Hancock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4422 8960 4399 8921 4398 8960
TIME...MOT...LOC 0419Z 307DEG 24KT 4405 8957 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
4 follow-up statements
201 
WWUS53 KGRB 250430
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1130 PM CDT Mon Aug 24 2020

WIC137-250515-
/O.CON.KGRB.SV.W.0066.000000T0000Z-200825T0515Z/
Waushara WI-
1130 PM CDT Mon Aug 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN WAUSHARA COUNTY...

At 1130 PM CDT, a severe thunderstorm was located 9 miles southwest
of Plainfield, or 14 miles northeast of Friendship, moving southeast
at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wautoma, Dakota, Richford, Coloma and Hancock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4422 8960 4399 8921 4398 8960
TIME...MOT...LOC 0430Z 307DEG 31KT 4413 8964 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
760 
WWUS53 KGRB 250445
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1145 PM CDT Mon Aug 24 2020

WIC137-250515-
/O.CON.KGRB.SV.W.0066.000000T0000Z-200825T0515Z/
Waushara WI-
1145 PM CDT Mon Aug 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN WAUSHARA COUNTY...

At 1145 PM CDT, a severe thunderstorm was located 10 miles north of
Westfield, or 11 miles west of Wautoma, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wautoma, Dakota, Richford, Coloma and Hancock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4422 8960 4399 8921 4398 8960
TIME...MOT...LOC 0445Z 317DEG 29KT 4403 8953 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
920 
WWUS53 KGRB 250455
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1155 PM CDT Mon Aug 24 2020

WIC137-250515-
/O.CON.KGRB.SV.W.0066.000000T0000Z-200825T0515Z/
Waushara WI-
1155 PM CDT Mon Aug 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHWESTERN WAUSHARA COUNTY...

At 1155 PM CDT, a severe thunderstorm was located 7 miles north of
Westfield, or 9 miles southwest of Wautoma, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wautoma, Dakota, Richford and Coloma. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4407 8960 4409 8939 4399 8921 4398 8960
TIME...MOT...LOC 0455Z 307DEG 24KT 4399 8945 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
488 
WWUS53 KGRB 250506
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1206 AM CDT Tue Aug 25 2020

WIC137-250516-
/O.EXP.KGRB.SV.W.0066.000000T0000Z-200825T0515Z/
Waushara WI-
1206 AM CDT Tue Aug 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAUSHARA COUNTY
WILL EXPIRE AT 1215 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4407 8960 4409 8939 4399 8921 4398 8960
TIME...MOT...LOC 0506Z 307DEG 24KT 4395 8938 

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:47 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Aug 24, 6:47 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
647 PM CDT Mon Aug 24 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 225 PM CDT Mon Aug 24 2020

Main forecast issue centers around the anticipated convective
complex of thunderstorms that will move across central and east-
central WI tonight. Questions also linger on Tuesday regarding
potential for additional showers/storms that may develop during
the afternoon.

The 19Z MSAS surface analysis showed a cold front that stretched
from north-central WI southwest into southern MN. Weak high
pressure extended from northeast ND into northern MN. The radar
mosaic indicated scattered showers and thunderstorms that have
moved into west-central WI.

The cold front is forecast to slowly sag south into central WI
tonight and be the primary focus for showers and thunderstorms.
Despite a gradual loss of daytime heating, enough instability
(MUCAPES of 1K-2K J/KG) to be in place this evening along with
stronger shear of 35-45 knots, to produce strong to locally severe
storms generally along and south of Highway 29. Large hail and
damaging winds would be the primary threats. In addition, PW
values of 1.5-2.0 inches and dew points around 70 degrees ahead of
the front may produce very heavy rainfall with possible flooding
if thunderstorms train over the same area. The chance of showers/
storms over northern WI should dissipate overnight as the front
edges south. This may lead to fog development if enough breaks in
the clouds can occur. Min temperatures to range from the lower 50s
near the MI border (north-central WI), to the upper 60s across
east-central WI.

The cold front is forecast to stall between central and southern
WI on Tuesday and linger a chance of showers/few thunderstorms
over parts of central/east-central WI through morning hours. As
daytime heating takes place, cannot rule out a few showers/storms
to pop up again over parts of central/east-central WI. Areas north
of Highway 29 should see a decent amount of sunshine, less
humidity and slightly cooler temperatures. Look for max
temperatures to range from the upper 70s to around 80 degrees
north, lower to middle 80s south.

.LONG TERM...Tuesday Night Through Monday
Issued at 225 PM CDT Mon Aug 24 2020

Zonal flow will continue through the work week, with with a west
to east oriented frontal boundary lingering near the area. The air
mass will be very warm, moist and unstable, leading to several
periods of thunderstorm activity. Temperatures through this
period are expected to be much above normal through Thursday, but
daily readings will be dependent on the position of the frontal
boundary, any ongoing precipitation, and debris cloudiness from
overnight convection. Wednesday looks to to be the warmest day,
with highs reaching the lower 90s in central and east central WI.

The frontal boundary will lift north as a warm front Tuesday
night into Wednesday. Strong H8 WAA will become focused over
north/northeast WI overnight, and upper forcing with the RRQ of
an upper level jet will affect this same area. While isolated/
scattered convection may be found along the boundary in the
evening, the main activity is expected over the northeast half of
the CWA late Tuesday night into Wednesday morning, when the
dynamic forcing will be greatest. There are some timing differences,
with the GFS holding off any significant development until Wednesday
morning. Severe thunderstorms with large hail are possible, given
substantial elevated instability (H8 LI's -3 to -7 C) and strong
shear (bulk shear 40-50 kts, SRH 200-400). Heavy rainfall will
also be a concern, as PWATs will be in the 1.5 to 2 inch range.
The warm front may become stationary over northern WI later
Wednesday, leading to a continued threat of strong to severe
storms near the Upper Michigan border in the afternoon and evening.
Farther south, very warm mid-level temperatures (capping) should
suppress convective development.

The front will sag back to the south as a cold front later
Wednesday night into Thursday, and could result in another bout of
strong storms over the southern half of the CWA Thursday afternoon
and evening. The threat of showers and storms will continue until
a more significant Canadian cold front sweeps across the area
Friday night.

A cooler and drier Canadian air mass will return to the area for
the weekend, with temperatures near to a little below normal. As
the high shifts east early next week, southerly return flow will
bring the chance of precipitation back into the western Great
lakes region.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 641 PM CDT Mon Aug 24 2020

A cold front passing through northeast Wisconsin this evening,
will stall over central/southern WI on Tuesday. Expect scattered
showers and thunderstorms much of central and east-central
Wisconsin late this evening into the overnight hours. Gusty winds
and large hail are possible with the strongest storms. VFR
conditions will exist where no precipitation occurs. However,
vsbys could quickly drop to IFR under of the storms. Partial
clearing skies will occur late tonight across the north which may
lead to patchy fog and vsbys dropping into the IFR/MVFR range.

As long as the stalled front is in the vicinity, a few showers and
thunderstorms may develop throughout the day Tuesday, but mainly
in the afternoon hours. While VFR conditions to be most
prevalent, vsbys could drop into the MVFR category under any
precipitation. Additional chances of showers and storms will
linger into Tuesday night as the front lifts northward as a warm
front, again, some of those storms could become strong to severe
late Tuesday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Kieckbusch
AVIATION.......Cooley
Hazardous weather outlook, Aug 24, 2:32 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
232 PM CDT Mon Aug 24 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
232 PM CDT Mon Aug 24 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe weather over mainly central and
east-central Wisconsin. Large hail, damaging winds and torrential
downpours will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms will be possible at times through the work week.
Another severe threat may occur over north-central and northeast
Wisconsin Tuesday night into Wednesday. Large hail and heavy
rainfall will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Spotters are asked to
report any hail, strong winds or rainfall over one inch.

LMZ521-522-541>543-251945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
232 PM CDT Mon Aug 24 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Isolated strong to severe storms are possible late tonight,
mainly south of Sturgeon Bay. Gusty winds and hail are possible
with the strongest storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms will be possible at times through the work week.
Another round of strong to severe storms will be possible Tuesday
night into Wednesday, especially north of Sturgeon Bay. Any
storms that develop will pose a hazard to boaters.

Kallas/Kieckbusch

In the hours before

Special weather statement, Aug 24, 9:16 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Green Bay WI
916 PM CDT Mon Aug 24 2020

WIZ030-031-036-037-250315-
Waupaca WI-Shawano WI-Marathon WI-Portage WI-
916 PM CDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...
SOUTHEASTERN MARATHON...NORTHWESTERN WAUPACA AND WEST CENTRAL SHAWANO
COUNTIES UNTIL 1015 PM CDT...

At 916 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mosinee to near Whiting. Movement was east
at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Stevens Point, Weston, Rib Mountain, Mosinee, Bevent, Wittenberg,
Rothschild, Stockton, Schofield and Knowlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4493 8915 4443 8904 4453 8960 4491 8991
TIME...MOT...LOC 0216Z 271DEG 15KT 4485 8976 4450 8952

Cooley
Special weather statement, Aug 24, 9:35 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
935 PM CDT Mon Aug 24 2020

WIZ035-045-250315-
Wood WI-Waushara WI-
935 PM CDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOOD AND WESTERN
WAUSHARA COUNTIES UNTIL 1015 PM CDT...

At 934 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Lake Wazeecha to near Babcock.
Movement was southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wautoma, Redgranite, Plainfield, Babcock, Nekoosa, Silver Lake,
Dakota, Richford, Spring Lake and Coloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4429 8972 4425 8972 4425 8951 4398 8896
      4398 8960 4424 8960 4425 9022 4432 9032
      4434 9032
TIME...MOT...LOC 0234Z 300DEG 27KT 4425 8970 4431 9019

Cooley
Local storm report, Aug 24, 10:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             2 E NEKOOSA             44.30N 89.85W
08/24/2020  E1.00 INCH       WOOD               WI   PUBLIC

            REPORT FROM MPING. TIME ESTIMATED BY RADAR.

&&
Special weather statement, Aug 24, 10:37 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1037 PM CDT Mon Aug 24 2020

WIZ035-250415-
Wood WI-
1037 PM CDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD COUNTY UNTIL
1115 PM CDT...

At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wisconsin Rapids, moving southeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wisconsin Rapids, Nekoosa, Port Edwards, Cranmoor and Walker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4443 8999 4432 8972 4425 8972 4425 8995
      4433 9007
TIME...MOT...LOC 0337Z 296DEG 30KT 4435 8995

MPC
Special weather statement, Aug 24, 10:54 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1054 PM CDT Mon Aug 24 2020

WIZ045-250515-
Waushara WI-
1054 PM CDT Mon Aug 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAUSHARA COUNTY
UNTIL 1215 AM CDT...

At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Friendship, moving southeast at 30 mph.  Other
strong thunderstorms will impact southwest Wisconsin as well.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wautoma, Dakota, Richford, Coloma and Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4398 8960 4423 8960 4398 8918
TIME...MOT...LOC 0353Z 299DEG 26KT 4403 8967

MPC
Special weather statement, Aug 24, 11:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1119 PM CDT Mon Aug 24 2020

WIZ005-010>012-250730-
Vilas-Oneida-Forest-Florence-
1119 PM CDT Mon Aug 24 2020

...LOCALLY DENSE FOG EXPECTED OVERNIGHT INTO EARLY TUESDAY
MORNING...

Clearing skies and abundant low level moisture has led to some
patchy fog development across portions of north-central Wisconsin
late this evening. The fog is expected to expand overnight into
early Tuesday morning. The fog may become locally dense at times,
reducing visibility to one-quarter of a mile. The fog is expected
to quickly dissipate around sunrise.

If traveling overnight, be prepared for sudden changes in
visibility and be sure to allow extra time to reach your
destination.

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:51 PM CDTSpecial Weather StatementGRBWood39 min
Aug 24, 8:30 PM CDTSpecial Weather StatementGRBWood45 min
Aug 24, 8:50 PM CDTSpecial Weather StatementGRBPortage, Wood40 min
Aug 24, 9:16 PM CDTSpecial Weather StatementGRBMarathon59 min
Aug 24, 9:35 PM CDTSpecial Weather StatementGRBWaushara40 min
Aug 24, 9:44 PM CDTSevere Thunderstorm WarningGRBWood31 min
Aug 24, 9:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min
Aug 24, 10:37 PM CDTSpecial Weather StatementGRBWood38 min
Aug 24, 10:54 PM CDTSpecial Weather StatementGRBWaushara81 min
Aug 24, 11:04 PM CDTSevere Thunderstorm WarningGRBWood30 min
Aug 24, 11:36 PM CDTSpecial Weather StatementGRBWood54 min
Aug 25, 12:25 AM CDTSpecial Weather StatementGRBWaushara, Wood50 min
Aug 25, 12:47 AM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood44 min
Aug 25, 2:14 AM CDTSevere Thunderstorm WarningGRBWood61 min
Aug 25, 2:49 AM CDTSpecial Weather StatementGRBWinnebago41 min
Aug 25, 2:50 AM CDTSevere Thunderstorm WarningGRBMarathon37 min
Aug 25, 3:36 AM CDTSpecial Weather StatementGRBWinnebago39 min
Aug 25, 9:13 AM CDTSpecial Weather StatementGRBCalumet, Winnebago62 min
Aug 25, 9:57 AM CDTSpecial Weather StatementGRBWaushara78 min
Aug 25, 10:50 AM CDTSpecial Weather StatementGRBWaushara55 min
Aug 25, 10:58 AM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood32 min
Aug 25, 11:38 AM CDTSpecial Weather StatementGRBWaushara, Winnebago37 min
Aug 25, 12:20 PM CDTSpecial Weather StatementGRBWaushara55 min
Aug 25, 1:45 PM CDTSpecial Weather StatementGRBWaushara, Winnebago60 min
Aug 25, 2:19 PM CDTSpecial Weather StatementGRBWinnebago41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.